# SDR SWAA2015021636626

- Difficulty date: February 12, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 46,193 hours, 26,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: 6556681
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE AFT ATTACH HARDWARE LOOSE.  SECURED HARDWARE IAW MM.
